A Case of Relapsing Renal Micropolyarteritis: A Possible Association with Assumption of non Steroidal Antiinflammatory Drugs (NSAID)
The onset of renal micropolyarteritis has been associated with the administration of a number of drugs: penicillins, suiphonamides and phenytoin have been more frequently recorded. The relationship between NSAID and renal micropolyarteritis, although hypothesized in other reports (1) (2), is often difficult to demonstrate, because initial symptoms of vasculitis frequently include arthritis and or arthralgias: consequently many patients are given NSAID for relieving these symptoms, often after the onset of the disease.
KeywordsInterstitial Nephritis Plasma Creatinine Nephrol Dial Transplant Blood Haemoglobin Crescentic Glomerulonephritis
Unable to display preview. Download preview PDF.
- 5.Fuiano G, Cameron JS, Raftery M, Hartley BH, Williams DG, Ogg CS. Improved prognosis of renal microscopic polyarteritis in recent years. Nephrol Dial Transplant. 1988 (in press).Google Scholar